# SDR IPXA2024100923346

- Difficulty date: September 4, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N55781
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. SEAT TRACK HAS CORROSION LOCATED AT LBL62 BETWEEN STA1140 AND STA1200. (015-45) ATA53. ACCOMPLISHED VT-SAA EA 757-5310-01-B0282 I/R AND EO-91510-REQ1, PRIOR TO FURTHER FLIGHT.
